Zahlentheorotische Abschätzungen mit Anwendung auf Gitterpunktprobleme

J. G., van der Corput

Mathematische Zeitschrift (1923)

  • Volume: 17, page 250-259
  • ISSN: 0025-5874; 1432-1823

How to cite


van der Corput, J. G.,. "Zahlentheorotische Abschätzungen mit Anwendung auf Gitterpunktprobleme." Mathematische Zeitschrift 17 (1923): 250-259. <>.

author = {van der Corput, J. G.,},
journal = {Mathematische Zeitschrift},
pages = {250-259},
title = {Zahlentheorotische Abschätzungen mit Anwendung auf Gitterpunktprobleme},
url = {},
volume = {17},
year = {1923},

AU - van der Corput, J. G.,
TI - Zahlentheorotische Abschätzungen mit Anwendung auf Gitterpunktprobleme
JO - Mathematische Zeitschrift
PY - 1923
VL - 17
SP - 250
EP - 259
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.